# SDR REXA2016122302493

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 24,752 hours, 22,275 cycles
- Engine: Ge CF343B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Vg Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL IN CABIN & COCKPIT, BURNED MORE FUEL THAN EXPECTED ENROUTE.  TROUBLESHOOT THE LEFT ENGINE FOR FUEL LEAKS FOUND A LOOSE B-NUT ON THE VARIABLE GEOMETRY ACTUATOR, AFTER TIGHTENING THE B-NUT IAW AMM 75-31-01, RAN THE FUEL PUMP AND NO LEAKS FOUND.
